# SDR SWAA2017041713152

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 15,950 hours, 6,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHT STRIP CRACKED AT ROW 12.   R & R THE LIGHT IAW AMM.
